# SDR QR9R2024032100001

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724269812
- Aircraft time: 2,933 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081072
- Part serial: P2566
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

#2 GENERATOR FAILED IN FLIGHT. TEST FLIGHT EVALUATION REVEALED #2 GENERATOR WOULD NOT START AIRCRAFT (NO RISE OF N1 DURING START). REMOVED AND REPLACED STARTER GENERATOR IAW AMM 24-30-00, 4-2.
